# SDR AALA202209280648

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 17,877 hours, 6,901 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Fire
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS OVEN REQUIRES CLEANING.  HALON FIRE BOTTLE USED TO PUT OUT FIRE. REPLACED OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-33-00.
